# SDR C1HA200574001

- Difficulty date: January 3, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N674MG
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Mixing Valve
- Part number: 32167421
- Part serial: P2625
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK MIXING VALVE WOULD NOT MOVE AFTER DEPARTURE.  UPON CLIMBOUT TO ALTITUDE STARTED TO LOSE PRESSURIZATION, LT PACK WOULD NOT HOLD PRESSURIZATION AND THEN GOT A DUCT OVERHEAT ON BOTH SIDE.  LOST ALL PRESSURIZATION COM 2.21.2 COMPLY WITH ATC NOTIFIED.  EMERGENCY DECLARED, RETURNED TO SLC.  SWAPPED FWD PACK VALVE PROBLEM SWAPPED TO LT SIDE PLACED ON MEL 21-2-1 CONTROL NR C-06804 CAT C LT PACK VALVE INOP PER MEL 21-2-1 NEED TO PLACARD LT PACK INOP MEL 21-1-1 CAT C CONTROL NR C06805 REF M/M 21-55-71.  REPACKED OXYGEN MASK REF M/M 35-21-00.  REMOVED AND REPLACED LT PACK VALVE, OPS CHECKED GOOD REF 21-55-71 AND MM 05-51-101.
